Commentarii Mathematici Helvetici
Full-Text PDF (220 KB) | Metadata | Table of Contents | CMH summary
Published online: 1997-03-31
Complete surfaces of at most quadratic area growthP. Li (1) University of California, Irvine, USA
In this article, we study complete surfaces with finite topological type and has at most quadratic area growth. In particular, we show that if the curvature of such a surface does not change sign, then it must be of finite total curvature.
Keywords: Riemannian manifold, Gaussian curvature, total curvature, finite topological type
Li P.: Complete surfaces of at most quadratic area growth. Comment. Math. Helv. 72 (1997), 67-71. doi: 10.1007/PL00000367